Fundamental Groups of Manifolds of Positive Sectional Curvature and Bounded Covering Geometry
Year: 2024
Author: Xiaochun Rong
Journal of Mathematical Study, Vol. 57 (2024), Iss. 3 : pp. 358–372
Abstract
Let M be an n-manifold of positive sectional curvature ≥1. In this paper, we show that if the Riemannian universal covering has volume at least v>0, then the fundamental group π1(M) has a cyclic subgroup of index bounded above by a constant depending only on n and v.
You do not have full access to this article.
Already a Subscriber? Sign in as an individual or via your institution
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/10.4208/jms.v57n3.24.07
Journal of Mathematical Study, Vol. 57 (2024), Iss. 3 : pp. 358–372
Published online: 2024-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 15
Keywords: Positive sectional curvature fundamental groups the c(n)-cyclic conjecture.
Author Details
Xiaochun Rong Email